MathSciNet Relay Station
MathSciNet bibliographic data
MR2811605 (2012e:32005) 32A22 (30B50 32A05)
Defant, Andreas; Frerick, Leonhard; Ortega-Cerdà, Joaquim; Ounaïes, Myriam; Seip, Kristian The Bohnenblust-Hille inequality for homogeneous polynomials is hypercontractive. Ann. of Math. (2) 174 (2011), no. 1, 485–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement